Alert archive / Colorado / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 66, NWS Pueblo, CO

May 25, 2010Bent County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 25, 2010, 8:20 PM MDT for Bent County, Colorado. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2010, 8:20 PM MDT (02:20 UTC)
Expired
May 25, 2010, 8:43 PM MDT
In force
23 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

County Bent County, CO

The radar

The Pueblo radar (KPUX), 118 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 2:01 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 2.3 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2010-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 147 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2010-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
147 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
2171 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

871 
WUUS55 KPUB 260220
SVRPUB
COC011-260315-
/O.NEW.KPUB.SV.W.0066.100526T0220Z-100526T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
820 PM MDT TUE MAY 25 2010

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BENT COUNTY IN SOUTHEAST COLORADO...

* UNTIL 915 PM MDT

* AT 816 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
  THIS STORM WAS LOCATED 12 MILES SOUTH OF JOHN MARTIN RESERVOIR...OR
  21 MILES SOUTHWEST OF LAMAR...AND MOVING NORTH AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  JOHN MARTIN RESERVOIR...HASTY...MCCLAVE AND CADDOA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3815 10305 3813 10274 3782 10284 3783 10306
TIME...MOT...LOC 0221Z 181DEG 6KT 3792 10295
WIND...HAIL <50MPH 1.50IN

$$
2 follow-up statements
542 
WWUS55 KPUB 260229
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
829 PM MDT TUE MAY 25 2010

COC011-260315-
/O.CON.KPUB.SV.W.0066.000000T0000Z-100526T0315Z/
BENT CO-
829 PM MDT TUE MAY 25 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL BENT
COUNTY UNTIL 915 PM MDT...

AT 825 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
THIS STORM WAS LOCATED 11 MILES SOUTHEAST OF JOHN MARTIN RESERVOIR...
OR 20 MILES SOUTHWEST OF LAMAR...MOVING NORTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  JOHN MARTIN RESERVOIR...HASTY...MCCLAVE AND CADDOA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3787 10305 3815 10305 3813 10274 3785 10283
TIME...MOT...LOC 0230Z 217DEG 10KT 3794 10292
WIND...HAIL <50MPH 1.50IN

$$
100 
WWUS55 KPUB 260243
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
843 PM MDT TUE MAY 25 2010

COC011-260253-
/O.CAN.KPUB.SV.W.0066.000000T0000Z-100526T0315Z/
BENT CO-
843 PM MDT TUE MAY 25 2010

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BENT COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3787 10305 3815 10305 3813 10274 3785 10283
TIME...MOT...LOC 0243Z 217DEG 10KT 3797 10289

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:17 PM MDT, 5 hours 3 minutes earlier.

Area forecast discussion, May 25, 3:17 PM MDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
317 PM MDT TUE MAY 25 2010

.SHORT TERM...
(TONIGHT AND TOMORROW)

...THUNDERSTORMS THIS AFTERNOON AND TONIGHT...

CURRENTLY...SHOWERS AND THUNDERSTORMS THIS AFTERNOON ARE FORMING ALONG
THE FAR EASTERN PLAINS ALONG A DRYLINE. WITH DEWPOINTS IN THE 40S
AND 50S THERE WILL BE SUFFICIENT MOISTURE TO ALLOW FOR CONVECTION.
WITH A WEAK SURFACE FRONT AND A WEAK TROUGH ALOFT MOVING THROUGH THE
AREA THERE SHOULD BE ENOUGH LIFT TO ALLOW FOR CONVECTION THIS
AFTERNOON AND EVENING. THESE STORMS WILL EXTEND AS FAR EAST AS THE I
25 CORRIDOR. THE STRONGEST STORMS WILL BE ALONG THE
COLORADO...KANSAS BORDER.

TONIGHT...THE WEAK UPPER LEVEL TROUGH MOVING THROUGH SOUTHERN
COLORADO...AND SOUTHEASTERLY FLOW KEEPING DEWPOINTS HIGH...WILL
ALLOW FOR A GOOD CHANCE TO CONTINUE CONVECTION WELL INTO THE
EVENING. ALL SHOWERS AND THUNDERSTORMS SHOULD BE OVER BY 2 AM
TOMORROW MORNING. WITH CLEARING SKIES DUE TO THE WEAK RIDGE OVER THE
AREA AND LIGHT WINDS...AREAS OF PATCHY FOG SHOULD DEVELOP ALONG THE
EASTERN PLAINS AND SPREAD EASTWARD TO THE I 25 CORRIDOR THROUGH THE
MID MORNING HOURS. THIS FOG SHOULD LIFT BY 9 AM.

TOMORROW. STRONG SOUTHEASTERLY FLOW WILL DOMINATE THE WEATHER
PATTERN TOMORROW AFTERNOON. THIS SOUTHEASTERLY FLOW WILL CONTINUE TO
POOL SURFACE MOISTURE INTO THE EASTERN PLAINS AND THE I 25 CORRIDOR.
ANOTHER TROUGH MOVING THROUGH THE UPPER LEVEL FLOW WILL ALLOW FOR A
CHANCE OF SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS TOMORROW
AFTERNOON. JMC

.LONG TERM...
(WEDNESDAY NIGHT THROUGH NEXT TUESDAY)

STRONG...BUT SLOW MOVING UPPER TROUGH FORECAST TO OOZE EASTWARD
ACROSS THE WESTERN U.S. THE NEXT FEW DAYS...WHILE UPPER RIDGE
REMAINS IN PLACE OVER THE CENTRAL PLAINS. THIS SET-UP WILL PROVIDE
PERSISTENT SOUTHERLY FLOW ACROSS COLORADO...WITH MOIST AIR MASS
OVER THE PLAINS GRADUALLY WORKING WESTWARD OVER THE MOUNTAINS BY
FRIDAY. SHOULD BE ENOUGH INSTABILITY FOR ISOLATED TSRA OVER THE
EASTERN MOUNTAINS AND PLAINS THU...THEN EMPHASIS SHIFTS WESTWARD
FRIDAY...WITH BOTH NAM AND GFS POINTING TOWARD WEAK WAVE AND
BETTER COVERAGE OF CONVECTION OVER THE SAN JUANS FRIDAY AND FRIDAY
NIGHT. MAX TEMPS SHOULD BE FAIRLY WARM ALL AREAS...THOUGH MEX
GUIDANCE NUMBERS LOOK A LITTLE TOO HOT GIVEN RATHER MODEST 700 MB
TEMPS AROUND 10C. WESTERN LOW BEGINS TO EJECT EASTWARD SAT...WITH
STRENGTHENING UPPER LEVEL WINDS AND DRYLINE SHARPENING UP OVER THE
PLAINS. COULD SEE SOME SEVERE STORMS OVER THE SOUTHEAST IF
EVERYTHING COMES TOGETHER RIGHT...THOUGH STILL SOME POTENTIAL FOR
PRECIP KILLING DRY SLOT TO SPREAD OVER MUCH OF THE AREA AS LOW
TRACKS JUST NORTH. FOR NOW...ISOLATED POPS AREAWIDE SHOULD BE
FINE. WILL BE WINDY SAT INTO AT LEAST EARLY SUN...NO MATTER WHAT
THE TRACK OF THE UPPER LOW...WITH FIRE WEATHER CONCERNS INCREASING
OVER THE SAN LUIS VALLEY BOTH DAYS. DRY CONDITIONS EXPECTED IN THE
WAKE OF THE LOW AND COLD FRONT SUN...BEFORE LOW LEVEL MOISTURE
BEGINS TO SURGE WESTWARD AGAIN MON/TUE OVER THE PLAINS. --PETERSEN

&&

.AVIATION...VFR CONDITIONS WILL CONTINUE FOR THE TAF SITES.
THERE IS A POSSIBILITY FOR SHOWERS AND THUNDERSTORMS NEAR KCOS AND
KPUB LATE THIS AFTERNOON AND EARLY EVENING. GUSTY WINDS WILL
CONTINUE AT ALL THREE TAF SITES UNTIL THE INVERSION TAKES OVER MID
EVENING. WITH WEAK WINDS AND CLEARING SKIES OVERNIGHT THERE IS A
GOOD CHANCE FOR PATCHY FOG TOMORROW MORNING ALONG THE I 25
CORRIDOR AND THE EASTERN PLAINS. THIS FOG SHOULD LIFT BY 9 AM.
THIS FOG AND THE SUBSEQUENT LOW CEILINGS MAY LOWER CONDITIONS
BELOW VFR IN THE VICINITY OF KCOS AND KPUB. JMC

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

14/10
Hazardous weather outlook, May 25, 7:00 AM MDT, 13 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
700 AM MDT TUE MAY 25 2010

COZ058>089-093>099-261300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
700 AM MDT TUE MAY 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH A NORTHWARD MOVING WARM
FRONT AND RETURNING MOISTURE TO PRODUCE THUNDERSTORMS THIS AFTERNOON
AND TONIGHT.  STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP THIS
AFTERNOON OVER THE FAR EASTERN PLAINS WITH HAIL UP TO AN INCH IN
DIAMETER AND STRONG OUTFLOW WIND GUSTS TO NEAR 60 MPH BEING THE MAIN
THREATS.  SHEAR PROFILES INDICATE THE POSSIBILITY OF ONE OR TWO
TORNADOES...ESPECIALLY OVER EASTERN BACA COUNTY FOR LATE THIS
AFTERNOON.  THUNDERSTORMS WILL MOVE EAST INTO WESTERN KANSAS BY THIS
EVENING.

AS THE WARM FRONT LIFTS NORTH ACROSS THE EASTERN PLAINS THIS
EVENING...THUNDERSTORMS ARE FORECAST TO DEVELOP NORTH OF U.S.
HIGHWAY 50 AND CONSOLIDATE INTO AN EASTWARD MOVING CONVECTIVE
COMPLEX.  LOCALLY HEAVY RAINFALL...SMALL HAIL AND GUSTY OUTFLOW
WINDS WILL BE THE PRIMARY THREATS THROUGH THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS THE REGION THROUGH THE PERIOD. THE BEST CHANCE FOR STRONGER
STORMS WILL BE SATURDAY WHEN ANOTHER UPPER LEVEL STORM SYSTEM
MOVES OVER THE REGION.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND TONIGHT OVER EASTERN COLORADO.

88/34

In the hours before

Local storm report, May 25, 6:24 PM MDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
624 PM MDT TUE MAY 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     FUNNEL CLOUD     2 ENE STONINGTON        37.31N 102.15W
05/25/2010                   BACA               CO   LAW ENFORCEMENT

&&

JCERU
Special weather statement, May 25, 6:32 PM MDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
632 PM MDT TUE MAY 25 2010

COZ096-260100-
EASTERN KIOWA COUNTY-
632 PM MDT TUE MAY 25 2010

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  EASTERN KIOWA COUNTY IN SOUTHEAST COLORADO

AT 630 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BRANDON...OR 25 MILES NORTH OF LAMAR...WHICH
WAS MOVING TOWARD THE NORTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  BRANDON.
  SHERIDAN LAKE.

PENNY TO NICKEL SIZE HAIL...AND HEAVY RAIN ARE EXPECTED WITH THIS
STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Local storm report, May 25, 6:50 PM MDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
650 PM MDT TUE MAY 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             5 ENE WALSH             37.40N 102.18W
05/25/2010  M1.00 INCH       BACA               CO   STORM CHASER

&&

JCERU
Local storm report, May 25, 6:59 PM MDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
659 PM MDT TUE MAY 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     FUNNEL CLOUD     8 NNE STONINGTON        37.41N 102.12W
05/25/2010                   BACA               CO   LAW ENFORCEMENT

            TWO FUNNEL CLOUDS REPORTED FROM LAW ENFORCEMENT.

&&

JCERU
Special weather statement, May 25, 7:55 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
755 PM MDT TUE MAY 25 2010

COZ098-099-260230-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
755 PM MDT TUE MAY 25 2010

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  NORTHEASTERN BACA COUNTY IN SOUTHEAST COLORADO
  SOUTHEASTERN PROWERS COUNTY IN SOUTHEAST COLORADO

AT 753 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 7 MILES NORTHEAST OF WALSH...OR 10
MILES WEST OF THE SAUNDERS ELEVATOR...WHICH WAS MOVING TOWARD THE
NORTHEAST AT 20 MPH.

THESE STRONG STORMS WILL IMPACT MAINLY RURAL AREAS OF SOUTHEASTERN
PROWERS COUNTY AND NORTHEASTERN BACA COUNTY.

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

ROSE
Local storm report, May 25, 8:17 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
817 PM MDT TUE MAY 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TORNADO          10 NE WALSH             37.49N 102.15W
05/25/2010                   BACA               CO   TRAINED SPOTTER

0810 PM     TORNADO          10 NE WALSH             37.49N 102.15W
05/25/2010                   BACA               CO   TRAINED SPOTTER

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 6:31 PM MDTTornado WarningPUBBaca29 min
May 25, 8:05 PM MDTTornado WarningPUBBaca, Prowers32 min
May 26, 2:13 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers40 min
May 26, 2:36 PM MDTSevere Thunderstorm WarningPUBPueblo39 min
May 26, 3:11 PM MDTSevere Thunderstorm WarningPUBPueblo49 min
May 26, 3:28 PM MDTAreal Flood AdvisoryPUBPueblo2 hr
May 26, 3:43 PM MDTSevere Thunderstorm WarningPUBPueblo47 min
May 26, 4:04 PM MDTFlash Flood WarningPUBPueblo2 hr
May 26, 4:28 PM MDTSevere Thunderstorm WarningPUBPueblo31 min
May 26, 5:19 PM MDTSevere Thunderstorm WarningPUBBaca28 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.